1 1/2 years ago I had bacterial folliculitis (which was odd for Jan) followed by an antibiotic, followed immediately by "pink scalp feeling like pins stuck in it!." Diagnosed as seborrhea and given Nizoral shampoo and corticosteroid liquid drops to put on my scalp. Inflammation continued inside (nasal stuffiness, fatigue, chest wall inflammation) and outside (skin sensitive to clothes) and seborrhea, of course, was more controlled by didn't go away. Eventually my wedding band itched (all gold has a tiny amount of nickel in it) and one day my lower lip swelled up for a few minutes after eating peanut butter. (This has never happened before or since.) I went to the doctor and got--you guessed it--a cortisone shot. Exact same scenario the next winter, followed by seasonal allergies, and--cortisone shot. Out of 3 doctors I've seen, no one had the slightest explanation for all the inflammation I was having.
This spring I went to an allergist. He did NO food allergy testing, but did 28 skin tests. I was allergic to everything. I have felt LOUSY since beginning allergy shots, even though I was told to take Zyrtec at night and Claritin in the morning, and fluconase (yes, cortisone) nasal spray. By the way, you can take 4 Claritin daily for allergies--they are really that WEAK and safe. It doesn't matter. Tricophyton is part of the fungus involved with seborrhea, jock itch, athlete's foot, and fungus nails (I also have had the latter for a long time). My seborrhea has become intolerable!! The candida may be a worse problem--it happens to be the yeast that is in most bread, etc. and yeast elimination diets are very difficult because you can't have fats and sugars (fruit even) because yeast feeds on them. So you basically eat lean meat and some vegetables.
Is there an ALLERGIST or DERMATOLOGIST or DIETICIAN out there or anybody who could tell me if I should continue these allergy shots? I have a BIG reaction so I'm sure they need to go down on the dose at least. But are allergy shots a good path to remedying these allergies or is the "cure worse than the disease." I don't think the antihistamines help at all with the mold/yeast/fungus allergies? Do they? Thanks for any advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.